# SDR 072208N523CS2

- Difficulty date: July 22, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N523CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 3,749 hours, 2,678 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Hyd Connector
- Part time: 3,749 hours, 2,678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM KSTP MASTER CAUTION AND STAB TRIM WARNING LIGHTS ILLUMINATED.  WHILE FOLLOWING CHECKLIST HYDRAULIC CONTROL CIRCUIT BREAKER EXTENDED.  AIRCRAFT DIVERTED TO KMSP AND AN EMERGENCY WAS DECLARED.  LANDING GEAR WAS EXTENDED USING THE EMER SYSTEM AS PER CHECK LIST.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED WIRE ON CONNECTOR FOR THE HYDRAULIC LOADING VALVE AND REPLACED THE HYDRAULIC CONTROL PCB.  EMER GEAR AND BRAKE SYSTEM WAS RESET AND SERVICED.  SEVERAL GEAR SWINGS WERE PERFORMED.  HYD SYSTEM OPS CHKS GOOD.  (A)
